# SDR CA110107007

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 11,176 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E74512R
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LPI OF HUB, FOUND A CRACK 1 1/2 INCHES LONG RUNNING FROM ONE STUD HOLE TO ONE DOWEL HOLE ON THE MOUNTING FLANGE.
